Follow
mariusz lemanczyk
mariusz lemanczyk
faculty of mathematics and computer science, NIcolaus Copernicus university
Verified email at mat.uni.torun.pl - Homepage
Title
Cited by
Cited by
Year
The Chowla and the Sarnak conjectures from ergodic theory point of view
EHE Abdalaoui, J Kulaga-Przymus, M Lemanczyk, T De La Rue
arXiv preprint arXiv:1410.1673, 2014
952014
Gaussian automorphisms whose ergodic self-joinings are Gaussian
M Lemańczyk, F Parreau, J Thouvenot
Fundamenta Mathematicae 164 (3), 253-293, 2000
882000
Sarnak’s conjecture: what’s new
S Ferenczi, J Kułaga-Przymus, M Lemańczyk
Ergodic Theory and Dynamical Systems in their Interactions with Arithmeticsá…, 2018
832018
On spectral disjointness of powers for rank-one transformations and M÷bius orthogonality
M Lemańczyk, T de La Rue
Journal of Functional Analysis 266 (1), 284-317, 2014
702014
Rigidity and non-recurrence along sequences
V Bergelson, A Del Junco, M Lemańczyk, J Rosenblatt
Ergodic Theory and Dynamical Systems 34 (5), 1464-1502, 2014
612014
Absolutely continuous cocycles over irrational rotations
A Iwanik, M Lemańczyk, D Rudolph
Israel Journal of Mathematics 83, 73-95, 1993
611993
A Dynamical Point of View on the Set of -Free Integers
EH El Abdalaoui, M Lemańczyk, T De La Rue
International Mathematics Research Notices 2015 (16), 7258-7286, 2015
602015
Generic spectral properties of measure-preserving maps and applications
A Del Junco, M Lemańczyk
Proceedings of the American Mathematical Society 115 (3), 725-736, 1992
501992
Spectral theory of dynamical systems
M Lemańczyk
Mathematics of Complexity and Dynamical Systems, 2009
492009
Automorphisms with quasi-discrete spectrum, multiplicative functions and average orthogonality along short intervals
EH El Abdalaoui, M Lemańczyk, T De La Rue
International Mathematics Research Notices 2017 (14), 4350-4368, 2017
452017
On the multiplicity function of ergodic group extensions of rotations
GR Goodson, J Kwiatkowski, M Lemańczyk, P Liardet
Studia Mathematica 2 (102), 157-174, 1992
441992
Toeplitz -extensions
M Lemańczyk
Annales de l'IHP ProbabilitÚs et statistiques 24 (1), 1-43, 1988
431988
On invariant measures for -free systems
J Kułaga-Przymus, M Lemańczyk, B Weiss
Proceedings of the London Mathematical Society 110 (6), 1435-1474, 2015
422015
ℬ-free sets and dynamics
A Dymek, S Kasjan, J Kułaga-Przymus, M Lemańczyk
Transactions of the American Mathematical Society 370 (8), 5425-5489, 2018
402018
0-1 sequences of the Thue-Morse type and Sarnak’s conjecture
EH El Abdalaoui, S Kasjan, M Lemańczyk
Proceedings of the American Mathematical Society 144 (1), 161-176, 2016
392016
On mild mixing of special flows over irrational rotations under piecewise smooth functions
K Frączek, M Lemańczyk
Ergodic Theory and Dynamical Systems 26 (3), 719-738, 2006
392006
Dynamics of -Free Sets: A View Through the Window
S Kasjan, G Keller, M Lemańczyk
International Mathematics Research Notices 2019 (9), 2690-2734, 2019
372019
A class of special flows over irrational rotations which is disjoint from mixing flows
K Frączek, M Lemańczyk
Ergodic Theory and Dynamical Systems 24 (4), 1083-1095, 2004
352004
Ergodic properties of real cocycles and pseudo-homogeneous Banach spaces
M Lemańczyk, F Parreau, D Volnř
Transactions of the American Mathematical Society 348 (12), 4919-4938, 1996
351996
On the multiplicity function of ergodic group extensions, II
J Kwiatkowski, M Lemańczyk
Studia Mathematica 116 (3), 207-215, 1995
351995
The system can't perform the operation now. Try again later.
Articles 1–20